MathSciNet Relay Station
MathSciNet bibliographic data
MR2051139 46B04 (46B20 46M07)
Kadets, Vladimir; Werner, Dirk A Banach space with the Schur and the Daugavet property. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1765–1773.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement